RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Volovikov, Aleksei Yur'evich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21

Number of views:
This page:2105
Abstract pages:5932
Full texts:2182
References:697
E-mail:

http://www.mathnet.ru/eng/person8721
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:volovikov.alexey-yu
https://mathscinet.ams.org/mathscinet/MRAuthorID/205724

Publications in Math-Net.Ru
2015
1. Oleg R. Musin, Alexey Yu. Volovikov, “Borsuk–Ulam type spaces”, Mosc. Math. J., 15:4 (2015),  749–766  mathnet  mathscinet  isi
2007
2. A. Yu. Volovikov, “On the Cohen–Lusk theorem”, Fundam. Prikl. Mat., 13:8 (2007),  61–67  mathnet  mathscinet  zmath  elib; J. Math. Sci., 159:6 (2009), 790–793  elib  scopus
2006
3. A. Yu. Volovikov, “Brouwer, Kakutani, and Borsuk–Ulam theorems”, Mat. Zametki, 79:3 (2006),  471–473  mathnet  mathscinet  zmath  elib; Math. Notes, 79:3 (2006), 433–435  isi  scopus
2005
4. A. Yu. Volovikov, “The genus of $G$-spaces and topological lower bounds for chromatic numbers of hypergraphs”, Fundam. Prikl. Mat., 11:4 (2005),  33–48  mathnet  mathscinet  zmath  elib; J. Math. Sci., 144:5 (2007), 4387–4397  elib  scopus
5. A. Yu. Volovikov, “Coincidence points of maps of $\mathbb Z_p^n$-spaces”, Izv. RAN. Ser. Mat., 69:5 (2005),  53–106  mathnet  mathscinet  zmath  elib; Izv. Math., 69:5 (2005), 913–962  isi  elib  scopus
6. A. Yu. Volovikov, E. V. Shchepin, “Antipodes and embeddings”, Mat. Sb., 196:1 (2005),  3–32  mathnet  mathscinet  zmath  elib; Sb. Math., 196:1 (2005), 1–28  isi  elib  scopus
2002
7. A. Yu. Volovikov, “Coincidence points of functions from $\mathbb Z_p^k$-spaces to $CW$-complexes”, Uspekhi Mat. Nauk, 57:1(343) (2002),  153–154  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:1 (2002), 170–172  isi  scopus
8. A. Yu. Volovikov, “Equivariant Maps and Some Problems of the Geometry of Convex Sets”, Tr. Mat. Inst. Steklova, 239 (2002),  83–97  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 239 (2002), 74–87
2001
9. A. Yu. Volovikov, “On a Property of Functions on the Sphere”, Mat. Zametki, 70:5 (2001),  679–690  mathnet  mathscinet  zmath  elib; Math. Notes, 70:5 (2001), 616–627  isi
2000
10. A. Yu. Volovikov, “On the index of $G$-spaces”, Mat. Sb., 191:9 (2000),  3–22  mathnet  mathscinet  zmath; Sb. Math., 191:9 (2000), 1259–1277  isi  scopus
1996
11. A. Yu. Volovikov, “On the van Kampen–Flores theorem”, Mat. Zametki, 59:5 (1996),  663–670  mathnet  mathscinet  zmath; Math. Notes, 59:5 (1996), 477–481  isi
12. A. Yu. Volovikov, “On a topological generalization of the Tverberg theorem”, Mat. Zametki, 59:3 (1996),  454–456  mathnet  mathscinet  zmath; Math. Notes, 59:3 (1996), 324–326  isi
13. A. Yu. Volovikov, “On fibre $G$ -maps”, Uspekhi Mat. Nauk, 51:3(309) (1996),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 575–577  isi  scopus
1994
14. A. Yu. Volovikov, “Equivariant multivalues maps”, Uspekhi Mat. Nauk, 49:4(298) (1994),  159–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:4 (1994), 180–181  isi
1992
15. A. Yu. Volovikov, “On maps of Stiefel manifolds with a free $\mathbb Z_p^N$-action in the manifold”, Uspekhi Mat. Nauk, 47:6(288) (1992),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:6 (1992), 235–236  isi
16. A. Yu. Volovikov, “A theorem of Bourgin–Yang type for $\mathbb{Z}_p^n$-action”, Mat. Sb., 183:7 (1992),  115–144  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 76:2 (1993), 361–387  isi
1984
17. A. Yu. Volovikov, Nguyen Le Anh, “The Vietoris–Begle theorem”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, 3,  70–71  mathnet  mathscinet  zmath
1982
18. A. Yu. Volovikov, “Mappings of free $\mathbf Z_p$-spaces into manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982),  36–55  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:1 (1983), 35–53
1980
19. A. Yu. Volovikov, “On the Bourgin–Yang theorem”, Uspekhi Mat. Nauk, 35:3(213) (1980),  159–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 196–200  isi
1979
20. A. Yu. Volovikov, “Two theorems from the theory of periodic transformations”, Mat. Sb. (N.S.), 110(152):1(9) (1979),  128–134  mathnet  mathscinet  zmath; Math. USSR-Sb., 38:1 (1981), 119–125  isi
21. A. Yu. Volovikov, “A generalization of the Borsuk–Ulam theorem”, Mat. Sb. (N.S.), 108(150):2 (1979),  212–218  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:2 (1980), 195–202  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021